On the stability of hybrid homogeneous systems

Abstract


The hybrid system consisting of the family of subsystems with homogeneous right-hand sides and a switching law is considered. It is assumed that the zero solution of each subsystem is asymptotically stable. By the use of the Lyapunov functions method, the classes of admissible switching laws are determined under which the corresponding hybrid system is also asymptotically stable. The region of asymptotic stability of the zero solution is investigated.

About the authors

Alexander Yu Alexandrov

St. Petersburg State University, Faculty of Applied Mathematics and Control Processes

Email: alex431020060yandex.ru
(д.ф.-м.н., профессор), зав. кафедрой , каф. управления медико-биологическими системами; Санкт-Петербургский государственный университет, факультет прикладной математики - процессов управления; St. Petersburg State University, Faculty of Applied Mathematics and Control Processes

Alexey V Platonov

St. Petersburg State University, Faculty of Applied Mathematics and Control Processes

Email: al-platonlOyandex.ru
(к.ф.-м.н., доцент), доцент, каф. управления медико-биологическими системами; Санкт-Петербургский государственный университет, факультет прикладной математики - процессов управления; St. Petersburg State University, Faculty of Applied Mathematics and Control Processes

References

  1. Liberzon D., Morse A. S. Basic problems in stability and design of switched systems// Control Systems Magazine, IEEE, 1999. - Vol. 19, No. 5. - P. 59-70.
  2. Decarlo R. A., Branicky M. S., Pettersson S., Lennartson B. Perspectives and results on the stability and stabilizability of hybrid systems // Proc. of the IEEE, 2000. - Vol. 88, No. 7. - P. 1069-1082.
  3. Zhai С, Ни В., Yasuda К., Michel A. N. Disturbance attenuation properties of time-controlled switched systems// J. of the Franklin Institute, 2001. - Vol.338, No. 7. - P. 765-779.
  4. Зубов В. И. Устойчивость движения. - М.: Высш. шк., 1973. - 272 с.
  5. Rosier L. Homogeneous Lyapunov function for homogeneous continuous vector field// Systems and Control Letters, 1992. - Vol. 19, No. 6. - P. 467-473.
  6. Ла-Саллъ Ж., Лефшец С. Исследование устойчивости прямым методом Ляпунова. - М.: Мир, 1964. - 168 с.

Statistics

Views

Abstract - 24

PDF (Russian) - 8

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 1970 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies